# SDR DL73E991904

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 2530 · Buffet/Galleys
- Part: Plug
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURING SMELL FROM AFT GALLEY COFFEE MARKER.  PULLED C/B SMELL STOPPED.  REPLACED BOTH AFT COFFEE MARKERS FOUND CANNON PLUG TO NR 1 AFT COFFEE MARKER BADLEY CORRODED.  FWD AFT COFFEE MARKER NR 1 TO MCO AND PLAC PULLED AND COLLARED C/B.  NEEDS NEW CANNON PLUG.
